# SDR REXA2016032100417

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 3,578 hours, 2,460 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR ACTIVATED MOMENTARILY IN FLIGHT.  NO PHYSICAL ABNORMALITIES, HEAT, SMOKE, OR FUMES WERE DETECTED.  PERFORMED AN OPERATIONS CHECK ON THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-00.  NO MSGS PRESENT & SMOKE DETECTOR IS OPERATIONAL.
